Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 127, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 7, 2016, 4:47 AM CDT for 4 counties in Tennessee. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 4:47 AM CDT (09:47 UTC)
- Expired
- Jul 7, 2016, 5:15 AM CDT
- In force
- 28 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cheatham County, TN, Davidson County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 26 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 4:57 AM CDT | TSTM WND DMG | 2 E Nashville, TN | TREE DOWN ON NORTH 6TH STREET |
| Jul 7, 5:00 AM CDT | TSTM WND DMG | 3 Nw Antioch, TN | DEAD TREE AND POWER POLE DOWN ON SATURN DRIVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -461 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
944 WUUS54 KOHX 070947 SVROHX TNC021-037-187-189-071015- /O.NEW.KOHX.SV.W.0127.160707T0947Z-160707T1015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 447 AM CDT THU JUL 7 2016 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DAVIDSON COUNTY IN MIDDLE TENNESSEE... EAST CENTRAL CHEATHAM COUNTY IN MIDDLE TENNESSEE... NORTHEASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE... WEST CENTRAL WILSON COUNTY IN MIDDLE TENNESSEE... * UNTIL 515 AM CDT * AT 447 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JOELTON...OR 7 MILES NORTHWEST OF NASHVILLE...MOVING SOUTHEAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... ASHLAND CITY...NASHVILLE...BRENTWOOD...MOUNT JULIET... NOLENSVILLE...FOREST HILLS...OAK HILL...BELLE MEADE...HERMITAGE... JOELTON...ANTIOCH...BERRY HILL...BEAMAN PARK...WHITES CREEK... BELLS BEND AND PERCY PRIEST LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3619 8704 3634 8692 3618 8650 3595 8668 TIME...MOT...LOC 0947Z 303DEG 39KT 3623 8690 HAIL...<.75IN WIND...60MPH $$ ROSE
2 follow-up statements
943
WWUS54 KOHX 071002
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
502 AM CDT THU JUL 7 2016
TNC021-187-189-071011-
/O.CAN.KOHX.SV.W.0127.000000T0000Z-160707T1015Z/
CHEATHAM TN-WILLIAMSON TN-WILSON TN-
502 AM CDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHEATHAM...
NORTHEASTERN WILLIAMSON AND WEST CENTRAL WILSON COUNTIES IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3619 8657 3618 8657 3615 8655 3614 8656
3614 8653 3598 8666 3599 8668 3608 8682
3624 8670
TIME...MOT...LOC 1001Z 301DEG 43KT 3613 8669
$$
TNC037-071015-
/O.CON.KOHX.SV.W.0127.000000T0000Z-160707T1015Z/
DAVIDSON TN-
502 AM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR SOUTHEASTERN DAVIDSON COUNTY...
AT 501 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTIOCH...OR
NEAR NASHVILLE...MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FOREST HILLS...OAK HILL...HERMITAGE...ANTIOCH...BERRY HILL AND PERCY
PRIEST LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3619 8657 3618 8657 3615 8655 3614 8656
3614 8653 3598 8666 3599 8668 3608 8682
3624 8670
TIME...MOT...LOC 1001Z 301DEG 43KT 3613 8669
HAIL...<.75IN
WIND...60MPH
$$
ROSE853
WWUS54 KOHX 071016
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
516 AM CDT THU JUL 7 2016
TNC037-071026-
/O.EXP.KOHX.SV.W.0127.000000T0000Z-160707T1015Z/
DAVIDSON TN-
516 AM CDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIDSON COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN ALLOWED TO EXPIRE.
LAT...LON 3619 8657 3618 8657 3615 8655 3614 8656
3614 8653 3598 8666 3599 8668 3608 8682
3624 8670
TIME...MOT...LOC 1014Z 303DEG 39KT 3613 8669
$$
ROSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:37 AM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 7, 3:37 AM CDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Nashville TN 337 AM CDT THU JUL 7 2016 ...A dangerous Flash Flood event is rapidly evolving over northern Middle Tennessee early this morning... .SHORT TERM...Torrential downpours, associated with a slow-moving line of strong thunderstorms,has produced very high rainfall amounts early this morning. Doppler radar estimates that between 3 and 5 inches of rain have fallen over the last 3 hours in a band extending from Clarksville...to Springfield and Gallatin. Latest radar image showed the storms extending from northern Stewart County...to near Clarksville...Nashville and Lebanon. The Sherrif's Office in Sumner County reported widespread flash flooding at 320 am this morning. Some people have been reportedly trapped in their homes, due to flood waters, in Robertson County. Based on rainfall rates already observed this morning, believe some areas in the Nashville Metro area could also pick up between 3 and 5 inches of rain over the next several hours, which will lead to rapid run-off and flash flooding. A flash flood watch covers the northeastern two-thirds of the Mid-State until noon today. Expect the band of heavy rain currently over northern Middle Tennessee to continue moving only slowly southward, but should start to diminish in intensity after 13z.Models show most of the rain becoming confined mainly to eastern areas during the afternoon. The showers and storms should push east of our forecast area tonight. However, a cold front then starts to push into the Mid- State by Friday night and Saturday bringing another increase to the rain chance. Over the last several days, models have consistently shown this boundary becoming quasi-stationary near the TN/AL border during the day on Saturday, with deep atmospheric moisture pooling along it. This keeps the likelihood for thunderstorms running for the Mid-State for each period as we head through the weekend and early next week. In light of all the heavy rains that have fallen over northern Middle Tennessee yesterday and overnight, we will have to keep an especially close eye on any evolving heavy rains for this upcoming weekend. .LONG TERM... We stay in a moist and unstable weather pattern from early through late next week, with additional episodes of thunderstorms. && .AVIATION... 18Z TAF DISCUSSION. Kept TAFs to 6 lines for brevity sake. Used FM groups for best depictions. With this in mind, tried to tie all this up with current regional radar trends and short range model depictions of MCS associated activity transversing the mid state region on at least a couple of occasions thru 07/18Z. First impacts for terminals should be during the 06/22Z-07/03Z time frame with the second one from the 07/02Z-07/14Z time frame. During tstm activities, MVFR fog maybe experienced. Did not want to go with tstms throughout majority of forecast, but wanted to show potential of some lingering pcpn behind passages, and thus addressed with vcsh remarks. Ceilings on the whole will either be VFR TO MVFR. .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 6 AM CDT Thursday FOR Clay-Cumberland- Fentress-Jackson-Macon-Montgomery-Overton-Pickett-Putnam- Robertson-Smith-Stewart-Sumner-Trousdale. DISCUSSION......01/Boyd && .PRELIMINARY POINT TEMPS/POPS... Nashville 91 76 95 75 90 / 100 10 20 30 40 Clarksville 91 76 93 74 89 / 100 10 30 40 30 Crossville 83 73 89 71 84 / 100 20 30 40 40 Columbia 93 75 95 75 90 / 100 10 20 20 50 Lawrenceburg 92 75 94 74 90 / 70 10 10 20 50 Waverly 92 76 93 75 89 / 100 10 20 40 50 && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until noon CDT today FOR Cannon-Cheatham-Clay- Cumberland-Davidson-De Kalb-Dickson-Fentress-Houston-Jackson- Macon-Montgomery-Overton-Pickett-Putnam-Robertson-Rutherford- Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-Williamson- Wilson. && DISCUSSION......19 AVIATION........08
Hazardous weather outlook, Jul 7, 4:34 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 434 AM CDT THU JUL 7 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-081130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 434 AM CDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT ONGOING STORMS THIS MORNING WILL PRODUCE SIGNIFICANT FLASH FLOODING IN SOME AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR MAINLY NORTHERN MIDDLE TENNESSEE UNTIL NOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THURSDAY AND FRIDAY AT LOCATIONS WEST OF THE CUMBERLAND PLATEAU. A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY, AND MAY TRIGGER STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING, ESPECIALLY ACROSS NORTHERN MIDDLE TENNESSEE. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS PERTAINING TO ONGOING FLOODING ARE APPRECIATED. SPOTTER ACTIVATION MAY ALSO BECOME NECESSARY ON FRIDAY. ROSE
In the hours before
Special weather statement, Jul 7, 3:12 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
312 AM CDT THU JUL 7 2016
TNZ031-032-063>065-078-080-070845-
CANNON TN-DE KALB TN-WARREN TN-WHITE TN-PUTNAM TN-JACKSON TN-
VAN BUREN TN-
312 AM CDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR WHITE...DE KALB...NORTHEASTERN
CANNON...PUTNAM...NORTHWESTERN VAN BUREN...WARREN AND SOUTHEASTERN
JACKSON COUNTIES UNTIL 345 AM CDT...
AT 311 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR GAINESBORO TO 9 MILES WEST OF BAXTER TO 9
MILES WEST OF SMITHVILLE. MOVEMENT WAS SOUTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...MCMINNVILLE...SPARTA...SMITHVILLE...SPENCER...
GAINESBORO...ALGOOD...BAXTER...DOYLE...DOWELLTOWN...LIBERTY...
EDGAR EVANS STATE PARK...ROCK ISLAND STATE PARK...
BURGESS FALLS STATE PARK...HAMPTONS CROSSROADS...CENTER HILL LAKE...
BAKERS CROSSROADS AND FALL CREEK FALLS S.P..
LAT...LON 3640 8566 3607 8524 3605 8524 3595 8526
3572 8541 3552 8573 3596 8608 3596 8602
3601 8604 3610 8589 3609 8587 3613 8584
3613 8581 3617 8581 3618 8579 3619 8580
TIME...MOT...LOC 0811Z 321DEG 40KT 3630 8567 3611 8579 3599 8598
ROSELocal storm report, Jul 7, 3:25 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
325 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 AM FLASH FLOOD GALLATIN 36.38N 86.45W
07/07/2016 SUMNER TN LAW ENFORCEMENT
ROADS CLOSED DUE TO FLOODING ACROSS THE COUNTY.
&&
EVENT NUMBER OHX1600748
MR3Local storm report, Jul 7, 3:37 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
337 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM FLASH FLOOD SPRINGFIELD 36.50N 86.88W
07/07/2016 ROBERTSON TN 911 CALL CENTER
MANY ROADS IN SPRINGFIELD ARE IMPASSABLE AND SOME
RESIDENTS ARE TRAPPED IN HOMES.
&&
EVENT NUMBER OHX1600749
MR3Local storm report, Jul 7, 3:42 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
342 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 AM FLASH FLOOD CLARKSVILLE 36.56N 87.35W
07/07/2016 MONTGOMERY TN 911 CALL CENTER
SEVERAL AREAS ACROSS THE COUNTY HAVE ROADS THAT ARE
IMPASSABLE DUE TO FLOODING.
&&
EVENT NUMBER OHX1600750
MR3Local storm report, Jul 7, 3:57 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
357 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM FLASH FLOOD BIG ROCK 36.58N 87.76W
07/07/2016 STEWART TN 911 CALL CENTER
RESIDENTS TRAPPED IN HOMES WITH WATER RESCUE ATTEMPTS
UNDERWAY.
&&
EVENT NUMBER OHX1600751
MR3Local storm report, Jul 7, 4:12 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
412 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 AM FLASH FLOOD 3 SE NASHVILLE 36.14N 86.75W
07/07/2016 DAVIDSON TN 911 CALL CENTER
MURFREESBORO PIKE AT MENZLER ROAD IS CLOSED DUE TO
WATER OVER THE ROAD.
&&
EVENT NUMBER OHX1600752
MR3The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 10:26 PM CDT | Flash Flood Watch | OHX | Cannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 22 more | 20 hr |
| Jul 7, 12:01 AM CDT | Special Weather Statement | OHX | Robertson, Sumner | 44 min |
| Jul 7, 12:27 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 33 min |
| Jul 7, 1:02 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Montgomery, Robertson, Sumner and 1 more | 6 hr |
| Jul 7, 1:15 AM CDT | Special Weather Statement | OHX | Robertson, Sumner | 45 min |
| Jul 7, 1:42 AM CDT | Special Weather Statement | OHX | Cheatham, Montgomery, Robertson | 33 min |
| Jul 7, 2:11 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 34 min |
| Jul 7, 2:44 AM CDT | Special Weather Statement | OHX | Wilson | 46 min |
| Jul 7, 3:12 AM CDT | Special Weather Statement | OHX | DeKalb, Jackson, Putnam, Van Buren, Warren, White | 33 min |
| Jul 7, 3:18 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Putnam, Van Buren, Warren, White | 27 min |
| Jul 7, 3:27 AM CDT | Flash Flood Warning | OHX | Cheatham, Montgomery, Stewart | 6 hr |
| Jul 7, 3:36 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Rutherford, Sumner, Trousdale, Wilson | 6 hr |
| Jul 7, 5:39 AM CDT | Flash Flood Warning | OHX | Stewart | 3 hr |
| Jul 7, 5:43 AM CDT | River Flood Warning | OHX | Davidson | 10 hr |
| Jul 7, 6:23 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Montgomery, Williamson | 4 hr |
| Jul 7, 6:45 AM CDT | Special Weather Statement | OHX | Rutherford | 30 min |
| Jul 7, 6:55 AM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson | 4 hr |
| Jul 7, 6:55 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 35 min |
| Jul 7, 7:13 AM CDT | Areal Flood Warning | OHX | Cheatham, Davidson, Macon, Montgomery, Robertson, Rutherford and 4 more | 6 hr |
| Jul 7, 7:18 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 27 min |
| Jul 7, 7:37 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Grundy | 38 min |
| Jul 7, 9:29 AM CDT | Areal Flood Warning | OHX | Montgomery, Stewart | 3 hr |
| Jul 7, 9:43 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 46 hr |
| Jul 7, 9:46 AM CDT | River Flood Advisory | OHX | Montgomery | 25 hr |
| Jul 7, 9:46 AM CDT | River Flood Advisory | OHX | Stewart | 13 hr |
| Jul 7, 2:14 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 31 min |
| Jul 7, 2:38 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner | 37 min |
| Jul 7, 3:09 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale, Wilson | 36 min |
| Jul 7, 3:13 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner, Wilson | 32 min |
| Jul 7, 3:20 PM CDT | Areal Flood Advisory | OHX | Macon, Robertson, Smith, Sumner, Trousdale, Wilson | 3 hr |
| Jul 7, 3:32 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Putnam, Smith and 1 more | 43 min |
| Jul 7, 3:35 PM CDT | Areal Flood Advisory | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith and 1 more | 3 hr |
| Jul 7, 3:41 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Trousdale, Wilson | 34 min |
| Jul 7, 3:48 PM CDT | Special Weather Statement | OHX | Wilson | 42 min |
| Jul 7, 4:02 PM CDT | Areal Flood Advisory | OHX | Cumberland, Fentress, Jackson, Overton, Pickett, Putnam and 1 more | 3 hr |
| Jul 7, 4:02 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 43 min |
| Jul 7, 4:11 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 34 min |
| Jul 7, 4:14 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Putnam, Smith, Van Buren, White | 31 min |
| Jul 7, 4:44 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 46 min |
| Jul 7, 4:50 PM CDT | Special Weather Statement | OHX | Warren | 40 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.